MathSciNet Relay Station
MathSciNet bibliographic data
MR679409 (84d:42033) 42C10 (42-02 43A75)
Wade, William R. Recent developments in the theory of Walsh series. Internat. J. Math. Math. Sci. 5 (1982), no. 4, 625–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement